Open Access

Algebraically admissible cones in free products of $*$-algebras


Abstract

It was proved in~\cite{Pop09b} that a $*$-algebra is $C^*$-representable, i.e., $*$-isomorphic to a self-adjoint subalgebra of bounded operators acting on a Hilbert space if and only if there is an algebraically admissible cone in the real space of Hermitian elements of the algebra such that the algebra unit is an Archimedean order unit. In the present paper we construct such cones in free products of $C^*$-representable $*$-algebras generated by unitaries. We also express the reducing ideal of any algebraically bounded $*$-algebra with corepresentation $\mathcal F/\mathcal J$ where $\mathcal F$ is a free algebra as a closure of the ideal $\mathcal J$ in some universal enveloping $C^*$-algebra.


Full Text





Article Information

TitleAlgebraically admissible cones in free products of $*$-algebras
SourceMethods Funct. Anal. Topology, Vol. 16 (2010), no. 1, 51-56
MathSciNet MR2656131
CopyrightThe Author(s) 2010 (CC BY-SA)

Authors Information

Stanislav Popovych
Kyiv National Taras Shevchenko University, Mechanics and Mathematics Department, acad. Glushkova 6, Kyiv, 02127, Ukraine 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Stanislav Popovych, Algebraically admissible cones in free products of $*$-algebras, Methods Funct. Anal. Topology 16 (2010), no. 1, 51-56.


BibTex

@article {MFAT534,
    AUTHOR = {Popovych, Stanislav},
     TITLE = {Algebraically admissible cones in free products of $*$-algebras},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {16},
      YEAR = {2010},
    NUMBER = {1},
     PAGES = {51-56},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=534},
}


All Issues